# SDR FDEA201607112355

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 74,402 hours, 14,658 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Contact
- Condition: Burned
- Location: Strobe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT UPPER STROBE INOPERATIVE.   FOUND BURNED INTERNAL CONTACT  IAW  AMM 33-47-01-2.
